Skip to main content
placeholder image

On the improvement of a numerical method for solving high-order non-linear ordinary differential equations

Journal Article


Abstract


Publication Date


  • 2008

Citation


  • Zhu, S. & Hammel, C. G. (2008). On the improvement of a numerical method for solving high-order non-linear ordinary differential equations. International Journal for Numerical Methods in Biomedical Engineering, 24 111-124.

Scopus Eid


  • 2-s2.0-39549088312

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1668

Has Global Citation Frequency


Number Of Pages


  • 13

Start Page


  • 111

End Page


  • 124

Volume


  • 24

Abstract


Publication Date


  • 2008

Citation


  • Zhu, S. & Hammel, C. G. (2008). On the improvement of a numerical method for solving high-order non-linear ordinary differential equations. International Journal for Numerical Methods in Biomedical Engineering, 24 111-124.

Scopus Eid


  • 2-s2.0-39549088312

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1668

Has Global Citation Frequency


Number Of Pages


  • 13

Start Page


  • 111

End Page


  • 124

Volume


  • 24